# SDR SWAA2024121776915

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 61,111 hours, 36,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L1 DOOR ASSIST HANDLES LOOSE<[01] 04 - SECURED PER [AMM 52-11-31-401-NG (FORWARD ENTRY DOOR LINING - REMOVAL/INSTALLATION - PERMANENT)]
